# SDR USAASB00216

- Difficulty date: August 12, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT CHECK, MAINTENANCE FOUND A SECTION OF FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1136 BATTERY PACK.  OPS CHECK GOOD.  (M)
